# SDR UIEA2017091401657

- Difficulty date: August 24, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,482 hours, 17,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOORBEAM AT BS 347, RBL 36 TO 46.  REPAIRED THE FLOORBEAM IAW SRM 53-00-51, REPAIR 1.
